• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

going through tough times at the moment

B

Bellaboo

New member
Joined
Dec 7, 2009
Messages
2
:unsure:hi ive been on venlafaxine for 4 yrs now they have beed briliant ,but im going through a real stressfull time at the moment and feeling really anxious and low .we have to sell our house due to finantual difficulties.my mariage is on the rocks do you think i should ask the doctor to up the dose.many thanks
 
S

starfish

Well-known member
Joined
Oct 15, 2009
Messages
655
Location
country cottage
dolores

i feel that seeing your gp would be a good idea, maybe get some councelling for yourself. moving house ,and financial difficulties especially in a recession puts strain on anyone.never mind someone with depression.i wish you well.
 
B

Bellaboo

New member
Joined
Dec 7, 2009
Messages
2
Thankyou ive been to see my GP hes up my dosage on venlafaxine so hopefully i will different soon .
 
S

starfish

Well-known member
Joined
Oct 15, 2009
Messages
655
Location
country cottage
dolores

i hope you feel better soon, and your move goes well, also that you and your husband can ride the storm. do you have a good friend or family to confide in? take care, put yourself first.look after yourself. :hug:
 
Top